# SDR AWXA200400897

- Difficulty date: August 5, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112067201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON WEB Y1546 RT AT FR 20.  MAINTENANCE REMOVED CORRODED WEB Y1546 RT AT FR 20; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
